# SDR TRAX200800507

- Difficulty date: April 8, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 2081 - CRACK IN ATTACH ANGLE BETWEEN 280 FRAME AND FLOOR SUPPORT BEAM AT RBL 9 I/B SIDE (MARKED).   REMOVED CRACK ATTACH ANGLE.  FABRICATED REPLACEMENT ANGLE IAW REO 601R-53-11-171. INSTALLED REPAIR ATTACH ANGLE IAW REO 601R-53-11-171.
